# SDR IPXA1568464

- Difficulty date: July 8, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N581017
- Condition: Corroded
- Location: Bs 278
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE WORKING CUSTOMER CARD 942256, FOUND CORROSION ON THE UPPER SURFACE OF THE BS 278 FLOORBEAM, FROM LBL 12 TO LBL 16, WL 200.  REPAIR IAW ATS ER 11-03490 AND EO B757-5310-43739-A.
